Couldn't find what you looking for?

TRY OUR SEARCH!

hi. my name is stacey. my six month old daughter was diagnosed with tuberous sclerosis a month ago. the doctors say her case is pretty severe. they have her on three blood pressure meds and only one seizure one named topamax. she has 5.7ml twice a day. i need anyone s advice whether to change meds and what other medicines are good? all she does is have a seizure (sometimes clusters last almost 15 min) go to sleep and then when she wakes up she has another one. the doctors said after she woke up she should be over her seizure episode but it isnt. i am very new to knowledge about this disease. but something tells me its not ok. the doctors are acting like its no big deal because her seizures look mild but im her mother and i observe her all the time. she is only getting worse. i want to control her seizures because right now she has no brain damage. it seems to me that the doctors are waiting for her seizures to get bad enough to give her brain damage!! it is so frustrating!! help!! anyone with advice or knowledge of her disease please contact me at **edited by moderator ** e-mails not allowed **. thanks!

Loading...

i know how you feel. im 17 years old. when i was 15 i was in a car accident due to a wreckless driver and that caused my partial complex seizures. due to that, i take 100 mg of topamax twice a day. it actually helps me. . it takes away my migrains, and i dont notice my "fits" but there are awful side effects such as "feeling stupid" i sometimes have a ringing in my ear, drastic weight loss, my spelling and vocabulary has def gone down the drain. other than that for me its a great drug. but when you say the doctors act like its nothing, i am totally with you. my mother and i struggle because it feels like the end of the world. i have stopped going to school because my friends and teachers dont understand whats happened to me the last two almost three years. what has always been helpful to me, is to ALWAYS ALWAYS ALWAYS get second, even a third doctos opinon and compare. ive been to like a million neurologists, and i hated all of them because they treated me like some brain damaged teenager that couldnt understand them. WELL DUH, you dont understand what epilepsy is until youve gone through it a million times! topamax isnt for everyone. i suggest going to a few different doctors and seeing what they say about your daughter cause maybe increasing her dose and putting her on something else would help. i hope for the best with you and your daughter because things will get better. they got worse then better for me. seizures are scary for everyone. family and friends trying to be understanding and doing as much research as possible to be there for the person having the seizures is the only advice i can give u because you cant stop the seizures, you can only like quiet them down ya know? if you have any questions you could def email me.

**this post is edited by moderator *** *** private e-mails not allowed **

Please read our Terms of Use
Reply

Loading...

While on "Topamax" my GREAT eye sight became bad. I was told that the most common side affect is permanent blurring of your eye sight. (A sarcastic,Thanks!)
I have had to change glasses, (which I never had to have before) several times within a few years!!!
In "my" opinion, I would ask your Dr. for another form of meds for the seizures!
Hope this helps.
Reply

Loading...